# SDR DHL200080312C

- Difficulty date: January 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA 1360.000 L-35R.  REMOVED FASTENERS FROM AFFECTED AREA, FABRICATED DOUBLER.  INSTALLED FLOOR DOUBLER WITH FASTENERS AND RIVETS IAW SRM 53-2-0 PG 12 2BA AND 2B.  WORK DONE ON NONE ROUTINE 5586.
